# SDR HALA20240318068

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 41,788 hours, 6,688 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,604 hours, 408 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING IMBOARD(RIGHT) FAN COWL DOOR ON ENG 1 FOR ENGINE 1A CHECK, FOUND CRACK ON FAN COWL DOOR. SECONDARY STRUCTURE ON PYLON TO NACELLE STRUCTURE CRACKED 3.5" ON RIVET LINE. RH FAN COWL DOOR SECOND HINGE MOUNTING BOLT NUT/WASHER ASSEMBLY HAS WORN THROUGH AND ELONGATED HOLE. SECOND FWD MOUNTING BOLT FOUNBD DAMAGED. REMOVED ITEMS 96 AND 100 FROM FITTING #2 PER AIRBUS DRAWING F50534860-04. REMOVED RH FWD MOUNTING BOLTS. BROKE TORQUE ON ICU PER AMM 78-31-41-000-803-A.(REF LOG 1028150-1)  REMOVED #2 FAN COWL BOLT PER AMM 71-13-92-802-A. REMOVED AND INSTALLED #2 HINGE FITTING PER DRAWING F5453527.
